Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 66, NWS Louisville, KY

May 27, 2018Perry County, Indiana; Breckinridge County, Hancock County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2018, 3:43 PM CDT for Perry County, Indiana; Breckinridge County, Hancock County, Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2018, 3:43 PM CDT (20:43 UTC)
Expired
May 27, 2018, 4:15 PM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Perry County, IN, Breckinridge County, KY, Hancock County, KY

The radar

The Louisville radar (KLVX), 58 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:49 PM CDTTSTM WND DMGCloverport, KYTREES DOWN... ONE ON A HOUSE AND ANOTHER BLOCKING A ROAD. NO INJURIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
547 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
908 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

387 
WUUS53 KLMK 272043
SVRLMK
INC123-KYC027-091-272115-
/O.NEW.KLMK.SV.W.0066.180527T2043Z-180527T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
343 PM CDT SUN MAY 27 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southern Perry County in south central Indiana...
  Northeastern Hancock County in central Kentucky...
  Northwestern Breckinridge County in central Kentucky...

* Until 415 PM CDT

* At 343 PM CDT, a severe thunderstorm was located 10 miles east of
  Hawesville, moving southwest at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Tell City, Cannelton, Cloverport, Skillman, Fenn Haven, Dodd,
  Tobinsport, Holt, Sunny Corner and Lauer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3800 8656 3791 8648 3774 8661 3797 8679
TIME...MOT...LOC 2043Z 061DEG 18KT 3793 8656 

HAIL...1.00IN
WIND...60MPH
 
$$

KDW
2 follow-up statements
100 
WWUS53 KLMK 272059
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
359 PM CDT SUN MAY 27 2018

INC123-KYC027-091-272115-
/O.CON.KLMK.SV.W.0066.000000T0000Z-180527T2115Z/
Perry IN-Hancock KY-Breckinridge KY-
359 PM CDT SUN MAY 27 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHWESTERN PERRY...EAST CENTRAL HANCOCK AND WEST CENTRAL
BRECKINRIDGE COUNTIES...

At 359 PM CDT, a severe thunderstorm was located near Hawesville,
moving southwest at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Tell City, Cannelton, Cloverport, Skillman, Dodd, Tobinsport, Holt,
Sunny Corner, Lauer and Rome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3796 8659 3791 8648 3774 8661 3795 8677
TIME...MOT...LOC 2059Z 061DEG 18KT 3789 8665 

HAIL...1.00IN
WIND...60MPH
 
$$

KDW
490 
WWUS53 KLMK 272115
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
415 PM CDT SUN MAY 27 2018

INC123-KYC027-091-272125-
/O.EXP.KLMK.SV.W.0066.000000T0000Z-180527T2115Z/
Perry IN-Hancock KY-Breckinridge KY-
415 PM CDT SUN MAY 27 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PERRY...EAST
CENTRAL HANCOCK AND WEST CENTRAL BRECKINRIDGE COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However gusty
winds are still possible with this thunderstorm.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3796 8659 3791 8648 3774 8661 3795 8677
TIME...MOT...LOC 2115Z 061DEG 18KT 3785 8673 

$$

KDW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:02 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 27, 2:02 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
302 PM EDT Sun May 27 2018

.Short Term...(This evening through Monday)
Issued at 235 PM EDT Sun May 27 2018

Recent observations and analysis show light winds, warm
temperatures, and partly to mostly cloudy skies across southern
Indiana and central Kentucky. Storms from earlier this morning laid
out multiple boundaries across the area and as convective
temperatures are reached in the low to mid 80s, isolated to
scattered pulse thunderstorms have developed. With the moderately
unstable environment and high moisture, locally gusty winds and
torrential brief downpours are the main hazards through late
afternoon. Since there's no real focus or favored area for
convection, have broad brushed 20-30 precip chances through sunset,
after which convection should begin to wane.

A muggy night is on tap with lows expected to be in the upper 60s to
around 70, with low 70s in the Louisville urban areas. High clouds
associated with Alberto will begin to move into southern Kentucky
late tonight, which will help limit fog potential some. The light
winds and high low level moisture plus mostly clear skies across
southern Indiana and north central Kentucky may lead to patchy but
locally dense fog late tonight into early Monday morning.

For Memorial Day, drier conditions are expected across southern
Indiana. Across south central Kentucky, the first rain bands
associated with Alberto will likely set up and bring scattered to
numerous showers and thunderstorms. The highest chances will be in
the afternoon to evening hours, generally along/south of the KY
Parkways. It will be another warm and humid day withs high
approaching the upper 80s to around 90.

&&

.Long Term...(Monday night through Sunday)
Issued at 300 PM EDT Sun May 27 2018

...Very Unsettled Weather Period This Week With Heavy Rainfall...

Monday Night through Wednesday Night...

The Ohio Valley will start to feel the first effects of Alberto
Monday night as the first of several spiral bands will lift
northward into the region.  The most widespread rainfall will be
across southern Kentucky Monday night with more widespread rainfall
coming on Tuesday and Tuesday night.  Model solutions and track
guidance continue to be tightly clustered. The 27/00Z to 27/12Z
track guidance has shifted slightly left (westward), but the large
scale effects will remain unchanged for our forecast.  Showery and
breezy conditions are expected.  As usual with tropical systems, we
will be on the watch for strong to possibly severe storms Tuesday
afternoon and evening as our central and eastern sections will be in
the right front quadrant of the Alberto's remnants.  Within this
area, low-level shear will still be quite impressive, despite that
the overall cyclonic envelope will be slowing down.  Combination of
adequate moisture, lift, and shear could bring some isolated
tornadoes to portions of east-central KY during the period.  A
marginal risk of severe has been denoted, but it wouldn't be
surprising to see that risk be upgraded to a slight in the next 24
hours.

In addition to the severe threat, high precipitable  water
content and lift will result in tropical like heavy rainfall across
the region.  The heavy rain threat generally looks to be along and
west of the I-65 corridor, near and just east of the surface cyclone
track.  The best chances of localized flooding would be Tuesday into
Wednesday morning.  By Wednesday, the remnants will shift to the
north of the region, decreasing the heavy rainfall threat somewhat.
However, scattered to numerous showers and storm coverage will
likely carry us into Wednesday night.

Temperatures will likely run a little cooler than what we've seen
over the last few days.  Highs Tuesday and Wednesday will likely be
in the lower to middle 80s with overnight lows in the upper 60s to
near 70.

As for rainfall amounts, a general 1-3 inches of rainfall will be
possible across the region.  Some locally higher amounts of rainfall
will be possible in areas that see repeated storms passing overhead.
Generally used a  blend of the GFS and Euro QPF here, though we did
compensate for the low Euro QPF bias that we've seen over the past
week.

Thursday through Sunday...

Overall pattern looks to remain unsettled through the remainder of
the forecast period.  While Alberto's remnants shift off to the
northeast, we'll see more persistent troughing is likely to remain
over the eastern third of the US while more troughing develops over
the western US and pops a ridge over the central Plains. A couple of
perturbations will likely roll through the region Thursday and
Friday providing additional rounds of showers and storms through the
period.

By the weekend, significant differences begin to show up within the
global model solutions.  The Euro runs suggest that the central
Plains ridge will build a little further eastward bringing a
slightly drier and warmer pattern back.  The ridge axis looks to
remain west of the Ohio Valley which could end up putting us within
a northwest flow aloft with the threat of additional MCS's blazing
down the pike on the periphery of the ridge.  The GFS solutions is
much more amplified in that it cuts off Alberto's remnants from the
flow and allows a rather large scale cut off low to meander over the
eastern US.  That overall solution looks too overdone and we have
trended the forecast elements closer to the Euro at the end of the
forecast period.

By the weekend, significant differences begin to show within the
global models.  The Euro solutions suggest that the central Plains
ridge axis will build eastward and allow a warmer and drier weather
pattern to emerge.  On the other hand, the GFS solutions develop a
stronger trough off the NW Atlantic which then causes the remnants
of Alberto to close back off and meander across the eastern US.

&&

.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Sun May 27 2018

Latest satellite imagery shows building cumulus across forecast area
as convective temperatures are being reached in the unstable
environment. Earlier convection laid out multiple boundaries and
with additional pop-up showers already forming, expecting scattered
pulse showers and storms to peak by 21z. Greatest coverage likely to
be at SDF, BWG, and HNB. At LEX, cu field is not as impressive and
there is a slight dewpoint minimum that may result in less coverage.
After shower/storm activity wanes early evening, the light winds,
mostly clear skies, and plentiful low level moisture will likely
lead to patchy fog. Statistical guidance and hi-res models show
hints of locally dense fog developing, but for now have trended
forecast with 2-4 miles beginning after 09z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...ZT
Long Term...MJ
Aviation...ZT
Hazardous weather outlook, May 27, 2:06 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
306 PM EDT Sun May 27 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-281915-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
306 PM EDT Sun May 27 2018 /206 PM CDT Sun May 27 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms this evening will be capable of producing
frequent lightning, torrential rainfall, and gusty winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible each afternoon and evening through the
period. The best chances for widespread shower and thunderstorm
activity looks to be on Tuesday night into Wednesday as the remnants
of Alberto move through the region. Any storm will be capable of
producing torrential rainfall, gusty winds, and frequent lightning.
Locally heavy rainfall may lead to localized flooding issues in some
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ZT/MJ

In the hours before

Special weather statement, May 27, 2:41 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
341 PM EDT SUN MAY 27 2018

KYZ029-272000-
Bullitt-
341 PM EDT SUN MAY 27 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BULLITT COUNTY...

At 341 PM EDT, a strong thunderstorm was located near Shepherdsville,
moving west at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Shepherdsville, Pioneer Village, Mount Washington, Hebron Estates,
Fox Chase, Solitude, Barrallton, Bardstown Junction, Hobbs and Cedar
Grove.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3807 8559 3797 8552 3796 8553 3787 8569
      3805 8581
TIME...MOT...LOC 1941Z 080DEG 14KT 3799 8565

SCHOETTMER
Special weather statement, May 27, 2:57 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
357 PM EDT SUN MAY 27 2018

INZ090-KYZ030-272030-
Harrison-Jefferson-
357 PM EDT SUN MAY 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARRISON AND WEST
CENTRAL JEFFERSON COUNTIES...

At 356 PM EDT, a strong thunderstorm was located near Elizabeth. the
storm is nearly stationary.

Winds in excess of 40 mph and dime size hail are possible with this
storm. This storm is intensifying.

Locations impacted include...
Valley Station, Pleasure Ridge Park, Fairdale, Elizabeth, Fishtown,
Sugar Grove, Macedonia, Seven Springs, Lottick Corner and Happy
Hollow.

LAT...LON 3814 8603 3819 8597 3812 8576 3801 8600
TIME...MOT...LOC 1956Z 314DEG 3KT 3815 8597

RAS
Special weather statement, May 27, 3:03 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Louisville KY
403 PM EDT SUN MAY 27 2018

KYZ029-272030-
Bullitt-
403 PM EDT SUN MAY 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BULLITT COUNTY...

At 403 PM EDT, a strong thunderstorm was located near Shepherdsville,
moving southwest at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Shepherdsville, Lebanon Junction, Ridgetop, Bardstown Junction,
Hobbs, Scuffletown, Cedar Grove, Belmont, Lotus and Pitts Point.

LAT...LON 3793 8555 3791 8558 3790 8559 3781 8570
      3781 8571 3789 8584 3789 8582 3790 8583
      3792 8583 3793 8585 3801 8569
TIME...MOT...LOC 2003Z 029DEG 13KT 3792 8570

SCHOETTMER
Special weather statement, May 27, 3:19 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
319 PM CDT SUN MAY 27 2018

INZ089-KYZ024-272045-
Perry-Breckinridge-
319 PM CDT SUN MAY 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERRY AND
NORTHWESTERN BRECKINRIDGE COUNTIES...

At 318 PM CDT, a strong thunderstorm was located 13 miles north of
Hardinsburg, moving southwest at 10 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Chenaultt, Rome, Mooleyville, Mystic, Frymire, Manning Crossing,
Sample, Hardingrove, Union Star and Ammons.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3797 8664 3804 8649 3805 8648 3797 8638
      3785 8646 3789 8655
TIME...MOT...LOC 2018Z 030DEG 8KT 3798 8648

SCHOETTMER
Special weather statement, May 27, 3:25 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Louisville KY
325 PM CDT SUN MAY 27 2018

KYZ070-272045-
Logan-
325 PM CDT SUN MAY 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LOGAN COUNTY...

At 324 PM CDT, a strong thunderstorm was located near Russellville.
the storm is nearly stationary.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Russellville, Cave Springs, Crossroad, Whippoorwill, Gordonsville and
Old Volney.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3689 8697 3681 8687 3673 8697 3682 8706
      3686 8706
TIME...MOT...LOC 2024Z 055DEG 3KT 3684 8698

KDW
Special weather statement, May 27, 3:35 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
435 PM EDT SUN MAY 27 2018

INZ091-092-272100-
Floyd-Clark-
435 PM EDT SUN MAY 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK AND
NORTHEASTERN FLOYD COUNTIES...

At 435 PM EDT, a strong thunderstorm was located 8 miles north of New
Albany. the storm is nearly stationary.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Jeffersonville, New Albany, Clarksville, Sellersburg, Saint Joseph,
Bennettsville, Clark Regional Airport, Cementville, Scottsville and
Starlight.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3843 8580 3836 8570 3829 8579 3841 8592
TIME...MOT...LOC 2035Z 055DEG 3KT 3840 8578

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:06 AM CDTSpecial Weather StatementLMKClark39 min
May 27, 1:47 PM CDTSpecial Weather StatementLMKCrawford28 min
May 27, 2:25 PM CDTSpecial Weather StatementLMKCrawford35 min
May 27, 2:57 PM CDTSpecial Weather StatementLMKHarrison33 min
May 27, 3:19 PM CDTSpecial Weather StatementLMKPerry26 min
May 27, 3:35 PM CDTSpecial Weather StatementLMKFloyd25 min
May 27, 4:57 PM CDTSpecial Weather StatementLMKDubois33 min
May 27, 2:27 PM CDTSpecial Weather StatementLMKCasey33 min
May 27, 2:41 PM CDTSpecial Weather StatementLMKBullitt19 min
May 27, 2:45 PM CDTSevere Thunderstorm WarningLMKBullitt15 min
May 27, 2:57 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Russell2 hr
May 27, 3:03 PM CDTSpecial Weather StatementLMKBullitt27 min
May 27, 3:25 PM CDTSpecial Weather StatementLMKLogan20 min
May 27, 5:24 PM CDTSpecial Weather StatementLMKMetcalfe36 min
May 27, 5:48 PM CDTSpecial Weather StatementLMKCumberland27 min
May 27, 5:56 PM CDTSpecial Weather StatementLMKMetcalfe34 min
May 27, 5:59 PM CDTAreal Flood AdvisoryLMKBarren, Metcalfe45 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.